Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Multiplier ideals in two-dimensional local rings with rational singularities

Autor
Alberich, M.; Alvarez, J.; Dachs, F.
Tipus d'activitat
Article en revista
Revista
Michigan mathematical journal
Data de publicació
2016
Volum
65
Número
2
Pàgina inicial
287
Pàgina final
320
DOI
https://doi.org/10.1307/mmj/1465329014 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/101436 Obrir en finestra nova
URL
http://projecteuclid.org/euclid.mmj/1465329014 Obrir en finestra nova
Resum
The aim of this paper is to study jumping numbers and multiplier ideals of any ideal in a two-dimensional local ring with a rational singularity. In particular we reveal which information encoded in a multiplier ideal determines the next jumping number. This leads to an algorithm to compute sequentially the jumping numbers and the whole chain of multiplier ideals in any desired range. As a consequence of our method we develop the notion of jumping divisor that allows to describe the jump between...
Citació
Alberich, M., Alvarez, J., Dachs, F. Multiplier ideals in two-dimensional local rings with rational singularities. "Michigan mathematical journal", 2016, vol. 65, núm. 2, p. 287-320.
Paraules clau
Multiplier ideals, jumping numbers, rational surface singularity
Grup de recerca
GEOMVAP - Geometria de Varietats i Aplicacions

Participants